# SDR R7MR32756

- Difficulty date: March 15, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23072731
- Part serial: JGALM0746
- Condition: Inoperative
- Location: Engine
- Part time: 390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED TO START.  SUSPECT START VALVE NOT HOLDING PRIME. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
